Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 175, NWS Amarillo, TX

June 9, 2016Moore County, Potter County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 9, 2016, 8:36 PM CDT for Moore County, Potter County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2016, 8:36 PM CDT (01:36 UTC)
Expired
Jun 9, 2016, 9:30 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Moore County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 46 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1276 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1276 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS54 KAMA 100136
SVRAMA
TXC341-375-100230-
/O.NEW.KAMA.SV.W.0175.160610T0136Z-160610T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
836 PM CDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 930 PM CDT

* AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  MASTERSON...OR 16 MILES SOUTH OF DUMAS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  FRITCH...MASTERSON...LAKE MEREDITH AND FOUR WAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3552 10212 3574 10212 3582 10162 3546 10162
TIME...MOT...LOC 0136Z 271DEG 17KT 3562 10195 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
773 
WWUS54 KAMA 100144
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT THU JUN 9 2016

TXC341-375-100230-
/O.CON.KAMA.SV.W.0175.000000T0000Z-160610T0230Z/
MOORE TX-POTTER TX-
844 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MOORE AND NORTHERN POTTER COUNTIES...

AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MASTERSON...OR
16 MILES SOUTH OF DUMAS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
FRITCH...MASTERSON...LAKE MEREDITH AND FOUR WAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MEREDITH...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3552 10212 3563 10206 3573 10205 3578 10162
      3546 10162
TIME...MOT...LOC 0143Z 268DEG 18KT 3563 10192 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
280 
WWUS54 KAMA 100155
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT THU JUN 9 2016

TXC341-375-100230-
/O.CON.KAMA.SV.W.0175.000000T0000Z-160610T0230Z/
MOORE TX-POTTER TX-
855 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN MOORE AND NORTHEASTERN POTTER COUNTIES...

AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MASTERSON...OR
16 MILES SOUTH OF DUMAS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
FRITCH...MASTERSON...LAKE MEREDITH AND FOUR WAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE MEREDITH...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3551 10205 3563 10200 3571 10200 3575 10162
      3546 10162
TIME...MOT...LOC 0154Z 271DEG 15KT 3563 10189 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
320 
WWUS54 KAMA 100223
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT THU JUN 9 2016

TXC341-375-100232-
/O.EXP.KAMA.SV.W.0175.000000T0000Z-160610T0230Z/
MOORE TX-POTTER TX-
923 PM CDT THU JUN 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOORE AND
NORTHEASTERN POTTER COUNTIES WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM ALONG WITH FREQUENT
LIGHTNING.

LAT...LON 3551 10205 3563 10200 3571 10200 3575 10162
      3546 10162
TIME...MOT...LOC 0219Z 271DEG 17KT 3563 10189 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:10 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
610 PM CDT THU JUN 9 2016

.Aviation...
00Z TAFS - VFR conditions are expected tonight outside of any
convection. Scattered thunderstorms will continue developing across
the Panhandles, and will persist into the early morning hours. There
is a low possibility some patchy MVFR/IFR fog could develop early
Friday morning, but confidence was not high enough to add to TAFs at
this time. Otherwise, winds will remain out of the south at around 10
to 15kts with gusts and low-VFR clouds developing again Friday
afternoon.

Elsenheimer

&&

.Prev Discussion... /Issued 444 PM CDT THU JUN 9 2016/

Discussion...
For tonight, another round of showers and tstms developing over the
higher terrain in ern NM and srn CO and also near a sfc trof axis
located in that region will head sewd into the fcst area this evening
and tonight. In addition, a weak upper level low pressure system will
track sewd around the ern periphery of an upper level ridge of high
pressure and into our fcst area tonight, and may augment shower and
tstm development. Have raised pops for tonight about 10 percent
across the board all zones based on the above reasoning coupled with
the fact most guidance pop values have increased as well. Since
atmospheric wind fields are disorganized and not very strong, do not
foresee organized clusters of svr storms. However, a few strong to
marginally severe tstms are well within the realm of possibility
this evening.

The minor upper level low pressure system will likely hang around the
srn high plains through Friday and weaken further before either
getting the boot newd or dissipating by Saturday as the upper level
ridge of high pressure moves ewd and a large upper level trof heads
into the wrn states. Slgt chc pops for Friday and Friday night look
plausible at this time.

The upper level flow will become more swrly this weekend as the wrn
states upper level trof begins moving inland and splitting. All major
models are now showing the trof split, with a portion settling just
off the srn CA coast by late Sunday, then moving enewd to just east
of the four corners region by 12Z Tuesday. The combination of broad
sw flow aloft ahead of the upper level trof near srn CA, sufficient
moisture, daytime heating and attendant atmospheric instability, and
close proximity of a sfc trof axis warrants slgt chc to chc pops
Saturday through Monday.

Based on latest medium range models, it now appears this second upper
level low pressure system is progged to track enewd and newd into KS
and NE Tuesday, north of the OK and TX Panhandles. Should this
verify, our forecast area may end up in the dry slot region of this
storm system. As such, have kept pops below mentionable Monday night
and Tuesday in the event models verify. Also retained a dry forecast
for next Wednesday and Thursday as an upper level ridge of high
pressure builds into the area in the wake of the departing upper
level low.

Andrade

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

18/10
Hazardous weather outlook, Jun 9, 5:03 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT THU JUN 9 2016

OKZ001>003-TXZ001>020-101100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
503 PM CDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BECOME STRONG TO MARGINALLY SEVERE...WITH
HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 50 TO 60 MPH THE PRIMARY
HAZARDS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL...WHICH MAY RESULT IN LOCALIZED
FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES FRIDAY THROUGH MONDAY. ANY STORMS THAT DEVELOP ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...
THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANDRADE

In the hours before

Special weather statement, Jun 9, 7:42 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT THU JUN 9 2016

TXZ007-100115-
MOORE TX-
742 PM CDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MOORE COUNTY UNTIL 815 PM
CDT...

AT 742 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM CACTUS TO 11 MILES NORTHWEST OF FOUR WAY.
MOVEMENT WAS EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DUMAS AND CACTUS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3606 10207 3606 10191 3571 10202 3572 10216
      3584 10216
TIME...MOT...LOC 0042Z 256DEG 9KT 3604 10201 3576 10215

CE
Special weather statement, Jun 9, 8:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT THU JUN 9 2016

TXZ011-100130-
OLDHAM TX-
803 PM CDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OLDHAM COUNTY UNTIL 830
PM CDT...

AT 803 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF BOYS RANCH TO 3 MILES NORTH OF
VEGA. MOVEMENT WAS EAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VEGA AND BOYS RANCH.

LAT...LON 3563 10227 3563 10216 3530 10217 3518 10229
      3518 10231 3523 10252
TIME...MOT...LOC 0103Z 264DEG 18KT 3560 10222 3530 10241

BRB
Local storm report, Jun 9, 8:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     ADRIAN                  35.28N 102.67W
06/09/2016  M60 MPH          OLDHAM             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600558

EA
Special weather statement, Jun 9, 8:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT THU JUN 9 2016

TXZ002-007-100145-
SHERMAN TX-MOORE TX-
812 PM CDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOORE AND
SOUTHEASTERN SHERMAN COUNTIES UNTIL 845 PM CDT...

AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUNRAY...OR 15 MILES NORTHEAST OF DUMAS...MOVING EAST AT 15 MPH.

50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH HALF INCH
DIAMETER HAIL.

LOCATIONS IMPACTED INCLUDE...
SUNRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3592 10162 3592 10194 3608 10200 3617 10162
TIME...MOT...LOC 0111Z 263DEG 14KT 3604 10178

BRB
Special weather statement, Jun 9, 8:19 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT THU JUN 9 2016

TXZ007-012-100200-
POTTER TX-MOORE TX-
819 PM CDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MOORE AND WESTERN
POTTER COUNTIES UNTIL 900 PM CDT...

AT 817 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF DUMAS TO 7 MILES WEST OF
MASTERSON TO 8 MILES SOUTH OF BOYS RANCH. MOVEMENT WAS EAST AT 15
MPH.

50 TO 55 MPH WIND GUSTS AND HALF INCH HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DUMAS...VALLEY DE ORO...MASTERSON AND FOUR WAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3528 10217 3591 10216 3594 10184 3560 10183
      3526 10207
TIME...MOT...LOC 0117Z 270DEG 15KT 3584 10210 3562 10210 3540 10227

BRB
Local storm report, Jun 9, 8:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     4 S CACTUS              35.99N 102.01W
06/09/2016                   MOORE              TX   LAW ENFORCEMENT

            SHERRIFS OFFICE REPORTED 2 SEMIS ROLLED OVER AT
            INTERSECTION OF US287 AND COUNTY RD E. 2 OR 3 POWER
            POLES ALSO KNOCKED OVER ON COUNTRY RD E.

&&

EVENT NUMBER AMA1600559

CE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSpecial Weather StatementAMAHansford30 min
Jun 9, 7:16 PM CDTSevere Thunderstorm WarningAMAOldham44 min
Jun 9, 7:36 PM CDTSpecial Weather StatementAMASherman24 min
Jun 9, 7:42 PM CDTSpecial Weather StatementAMAMoore33 min
Jun 9, 8:03 PM CDTSpecial Weather StatementAMAOldham27 min
Jun 9, 8:12 PM CDTSpecial Weather StatementAMAMoore33 min
Jun 9, 8:19 PM CDTSpecial Weather StatementAMAMoore41 min
Jun 9, 8:52 PM CDTSpecial Weather StatementAMARandall23 min
Jun 9, 9:14 PM CDTSpecial Weather StatementAMARandall31 min
Jun 9, 9:22 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 9, 9:44 PM CDTSpecial Weather StatementAMARandall31 min
Jun 9, 9:49 PM CDTAreal Flood AdvisoryAMAMoore3 hr
Jun 9, 10:14 PM CDTSpecial Weather StatementAMARandall31 min
Jun 9, 10:23 PM CDTSpecial Weather StatementAMACarson37 min
Jun 9, 11:25 PM CDTSpecial Weather StatementAMACarson50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.